# SDR 01FDEA01019

- Difficulty date: December 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 48291
- Aircraft time: 56,296 hours, 25,024 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, NR 1 BUS FAILED.  REMOVED AND REPLACED GENERATOR RELAY 1, BUS CONTROL AND CIRCUIT BREAKER PER MM 24-00-00-2.
